MAUDE Adverse Event Report: BECTON DICKINSON BD¿ MULTIUSE ONE-PIECE SHARPS COLLECTOR HINGE CAP WITH PETALS; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ MULTIUSE ONE-PIECE SHARPS COLLECTOR HINGE CAP WITH PETALS; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305488
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd¿ multiuse one-piece sharps collector hinge cap with petals the lid did not close properly.This occurred 48 times.There was no report of patient impact.The following information was provided by the initial reporter, translated from japanese to english: according to the customer's report, the lid does not shut.
 
Additional Manufacturer Narrative
The manufacturing location for this product is pps.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1., and the franklin lakes fda registration number has been used for the manufacture report number.D.4.Medical device expiration date: na.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 26-apr-2023.H6: investigation summary 7 samples and photos were returned by the customer.According to the customer's report, the lid does not shut was verified.The investigation performed on basis of photo representation.Requirement(s):the lids should be properly installed while bottles are molded (hot) so that the lids snap onto the containers and remain snapped in place permanently.A device history record review showed no non-conformances associated with this issue during the production of this batch.Corrective and/preventive action: implement automatic cap press into production: an air actuated press has been implemented to assist operators with the assembly of the cap to the bottles on the manufacturing floor.This action took place in late 2022.H3 other text : see h10.
 
Event or Problem Description
It was reported while using bd¿ multi-use one-piece sharps collector hinge cap with petals the lid did not close properly.This occurred 48 times.There was no report of patient impact.The following information was provided by the initial reporter, translated from japanese to english: according to the customer's report, the lid does not shut.

Brand Name
BD¿ MULTIUSE ONE-PIECE SHARPS COLLECTOR HINGE CAP WITH PETALS
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16843590
Report Number2243072-2023-00677
Device Sequence Number17857676
Product Code FMI
UDI-Device Identifier00382903054886
UDI-Public(01)00382903054886
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305488
Device Catalogue Number305488
Device Lot Number2053002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date05/01/2023
Supplement Report FDA Received Date06/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown